Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The algebraic duality resolution at $p=2$

Agnès Beaudry

Algebraic & Geometric Topology 15 (2015) 3653–3705
Abstract

The goal of this paper is to develop some of the machinery necessary for doing K(2)–local computations in the stable homotopy category using duality resolutions at the prime p = 2. The Morava stabilizer group S2 admits a surjective homomorphism to 2 whose kernel we denote by S21. The algebraic duality resolution is a finite resolution of the trivial 2[[S21]]–module 2 by modules induced from representations of finite subgroups of S21. Its construction is due to Goerss, Henn, Mahowald and Rezk. It is an analogue of their finite resolution of the trivial 3[[G21]]–module 3 at the prime p = 3. The construction was never published and it is the main result in this paper. In the process, we give a detailed description of the structure of Morava stabilizer group S2 at the prime 2. We also describe the maps in the algebraic duality resolution with the precision necessary for explicit computations.

Keywords
finite resolution, K(2)-local, chromatic homotopy theory
Mathematical Subject Classification 2010
Primary: 55Q45
Secondary: 55T99, 55P60
References
Publication
Received: 19 December 2014
Revised: 30 March 2015
Accepted: 14 April 2015
Published: 12 January 2016
Authors
Agnès Beaudry
Department of Mathematics
University of Chicago
1118 East 58th Street
Chicago, IL 60637
USA